skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Chiral topological insulating phases from three-dimensional nodal loop semimetals

Authors:
; ; ;
Publication Date:
Sponsoring Org.:
USDOE Office of Nuclear Energy (NE), Fuel Cycle Technologies (NE-5)
OSTI Identifier:
1349958
Grant/Contract Number:  
UID/CTM/04540/2013
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 95 Journal Issue: 12; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Li, Linhu, Yin, Chuanhao, Chen, Shu, and Araújo, Miguel A. N. Chiral topological insulating phases from three-dimensional nodal loop semimetals. United States: N. p., 2017. Web. doi:10.1103/PhysRevB.95.121107.
Li, Linhu, Yin, Chuanhao, Chen, Shu, & Araújo, Miguel A. N. Chiral topological insulating phases from three-dimensional nodal loop semimetals. United States. doi:10.1103/PhysRevB.95.121107.
Li, Linhu, Yin, Chuanhao, Chen, Shu, and Araújo, Miguel A. N. Mon . "Chiral topological insulating phases from three-dimensional nodal loop semimetals". United States. doi:10.1103/PhysRevB.95.121107.
@article{osti_1349958,
title = {Chiral topological insulating phases from three-dimensional nodal loop semimetals},
author = {Li, Linhu and Yin, Chuanhao and Chen, Shu and Araújo, Miguel A. N.},
abstractNote = {},
doi = {10.1103/PhysRevB.95.121107},
journal = {Physical Review B},
number = 12,
volume = 95,
place = {United States},
year = {Mon Mar 27 00:00:00 EDT 2017},
month = {Mon Mar 27 00:00:00 EDT 2017}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevB.95.121107

Citation Metrics:
Cited by: 5 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Colloquium: Topological insulators
journal, November 2010


Topological insulators in Bi2Se3, Bi2Te3 and Sb2Te3 with a single Dirac cone on the surface
journal, May 2009

  • Zhang, Haijun; Liu, Chao-Xing; Qi, Xiao-Liang
  • Nature Physics, Vol. 5, Issue 6, p. 438-442
  • DOI: 10.1038/nphys1270

Topological Insulators in Three Dimensions
journal, March 2007


Topological invariants of time-reversal-invariant band structures
journal, March 2007